# SDR 07FDEA04751

- Difficulty date: November 7, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO AREA STA 1510 - S29R - AREA ON STRINGER EXFOLIATED.  BLENDED AREA IAW SRM 53-60-03 FIG NR 101 DETAIL 1 STA 1510 S29R.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-03, L 3.0" BY W 2.0" BY D .039".  REMOVED DAMAGED STR STA 1510 IAW SRM    53-00-03.  REMOVED STRINGER CLIP PER SRM 51-40-02 STA 1520 S29R.  FABRICATED REPAIR STR FROM 1498 -204 BATCH NR 1303562 AND FABRICATED FILLER FROM 7075-T6 .090 BATCH NR 001217927 IAW SRM 53-00-03 FIG NR 202.  INSTALLED SPLICE REPAIR STA 1520 S29R IAW SRM 53-00-03 REPAIR NR 2 PAGE 201 DETAIL 1.  FABRICATED STRINGER CLIP FROM MAT BAC 1518 NR 1360-3376 7075-T6 IAW SRM 51-10-02.  REPAIR ACCEPTED PER EAR 67597370077.
